ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Dolezal's theorem revisited

Sen, Prodip and Chidambara, MR (1979) Dolezal's theorem revisited. In: Mathematical Systems Theory, 13 (1). pp. 67-79.

[img] PDF
revis.pdf - Published Version
Restricted to Registered users only

Download (694kB) | Request a copy
Official URL: http://www.springerlink.com/content/k476634nhh6643...


This paper presents an improved version of Dolezal's theorem, in the area of linear algebra with continuously parametrized elements. An extension of the theorem is also presented, and applications of these results to system theory are indicated.

Item Type: Journal Article
Publication: Mathematical Systems Theory
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 27 Jul 2010 05:35
Last Modified: 02 Nov 2011 05:37
URI: http://eprints.iisc.ac.in/id/eprint/31018

Actions (login required)

View Item View Item